MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NASOINTESTINAL ENDOSCOPICALLY PLACED FEEDING TUBE; DH CPK NI (NASOINTESTINAL) FEEDING TUBES

AVANOS MEDICAL INC. CORFLO NASOINTESTINAL ENDOSCOPICALLY PLACED FEEDING TUBE; DH CPK NI (NASOINTESTINAL) FEEDING TUBES
Model Number 51-9601
Medical Device Problem Codes Complete Blockage (1094); Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Vomiting (2144)
Date of Event 11/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was initially deemed not reportable based on our reporting strategy active at the time of the alert date; however, following a recent retrospective review of complaints this event was made reportable out of an abundance of caution.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The actual complaint product was not returned for evaluation.However, a photo was provided.The visual evidence confirmed the knot in the tube.A root cause has not been established.All information reasonably known as of 05 may 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported that a patient was in the er with a problem with the corflo tube.She suffered a little more from blockages in the tube in recent weeks.Yesterday she vomited and a large part of the tube was luxated.Given the significant luxation, she wanted to pull out the tube herself, but this was met with resistance.Home care and ambulance also visited her during the night, but were unable to remove the tube.She did experience increasing pain in her nose.During assessment, the tip of the was noted in the throat and they decided to remove the probe (although some nosebleeds afterwards).A knot was found at the end of the tube.

Brand Name
CORFLO NASOINTESTINAL ENDOSCOPICALLY PLACED FEEDING TUBE
Common Device Name
DH CPK NI (NASOINTESTINAL) FEEDING TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key25081186
Report Number9611594-2026-00277
Device Sequence Number10695288
Product Code KNT
UDI-Device Identifier00350770462325
UDI-Public(01)00350770462325
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K882867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number51-9601
Device Catalogue Number51-9601
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2024
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale